Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What causes tingling and extreme cold on foot after injection heroin?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6312 Questions
shot heorine in foot few times over the weekend. foot at first started to fell like it was falling aslleep. it been about 16 hours since the tingling started mow it is tingling extemly cold but feels like it is on fire can't put any wait on it
Posted Sun, 2 Feb 2014 in Drug Abuse
Answered by Dr. Vivek Chail 1 hour later
Brief Answer: Please find detailed answer below Detailed Answer: Hi XXXX, Thanks for writing in to us. It looks like you are having an acute reaction to injecting heroin to your foot area. It is possible that you fell out of the vein while injecting the substance and that is the reason why you are having the tingly sensation. Please note that it is best to consult your doctor and take necessary medical guidance should any serious adverse effect be the underlying cause. Substance intake is strongly discouraged for your good health and well being. Wishing you good health and quick recovery. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor